# SDR DALA2023122710623

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 98,486 hours, 21,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 R2 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND EXTERIOR DOOR HANDLE STOPPER OUT OF ADJUSTMENT, ADJUSTED SAME, HANDLE STOWS NORM, DOOR ARMS NORM ALL IND NORM OK FOR SVC. (5527230)
